| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 8, 2013, no. 1-4


D. Hage, J. Frohne, F. T. Suttmeier
      Consistent FE-analysis of Strang's problem based on mixed formulations
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 1-8
      http://dx.doi.org/10.12988/imf.2013.13001

R. Jakimczuk
      Some applications of the Euler-Maclaurin summation formula
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 9-14
      http://dx.doi.org/10.12988/imf.2013.13002

N. H. Abdel-All, E. I. Abdel-Galil
      Numerical treatment of geodesic differential equations on a surface in R^3
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 15-29
      http://dx.doi.org/10.12988/imf.2013.13003

A. Tyszka, K. Molenda, M. Sporysz
      An algorithm which transforms any Diophantine equation into an equivalent system of equations of the forms x_i=1, x_i+x_j=x_k, x_i \cdot x_j=x_k
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 31-37
      http://dx.doi.org/10.12988/imf.2013.13004

A. Tyszka, M. Sporysz, A. Peszek
      A conjecture on integer arithmetic which implies that there is an algorithm which to each Diophantine equation assigns an integer which is greater than the heights of integer (non-negative integer, rational) solutions, if these solutions form a finite set
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 39-46
      http://dx.doi.org/10.12988/imf.2013.13005

K. A. Germina, R. Sebastian
      Further results on square sum graph
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 47-57
      http://dx.doi.org/10.12988/imf.2013.13006

H. Kawarabuki, H. Nakazato
      Another question on Kepler's so called distance law
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 59-65
      http://dx.doi.org/10.12988/imf.2013.13007

D. Namli
      Cubic residue characters
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 67-72
      http://dx.doi.org/10.12988/imf.2013.13008

Kedukodi Babushri Srinivas, Kuncham Syam Prasad, Bh. Satyanarayana
      Nearring ideals, graphs and cliques
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 73-83
      http://dx.doi.org/10.12988/imf.2013.13009

G. Mahadevan, B. Ayisha
      Further results on complementary perfect domination number of a graph
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 85-103
      http://dx.doi.org/10.12988/imf.2013.13010

F. Marevci
      Notes on operator classes (A,k)N and (A,k)*N
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 105-112
      http://dx.doi.org/10.12988/imf.2013.13011

A. Khan, P. Tripathi
      Synchronization of a restricted three body problem under the effect of radiation pressure
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 113-124
      http://dx.doi.org/10.12988/imf.2013.13012

M. G. Al-Akhrass
      Superharmonic functions outside negligible sets
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 125-132
      http://dx.doi.org/10.12988/imf.2013.13013

M. Z. Djibibe
      Existence and uniqueness of generalized solution of two point nonlocal boundary conditions of mixed problem for second order linear parabolic equation
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 133-144
      http://dx.doi.org/10.12988/imf.2013.13014

B. N. Dharmendra, M. R. Rajesh Kanna, R. Jagadeesh, S. Vasanth Kumar
      Some new identities for continued fraction of order six
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 145-152
      http://dx.doi.org/10.12988/imf.2013.13015

A. M. H. Al-Khazaleh
      Handling missing data on asymmetric distribution
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 153-165
      http://dx.doi.org/10.12988/imf.2013.13016

A. R. Khudair, N. K. Mahdi
      Feedback linearization of single-input nonlinear differential algebraic control systems
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 167-179
      http://dx.doi.org/10.12988/imf.2013.13017

B. Humera, Z. Raza
      On fuzzy subgroups of finite Abelian groups
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 181-190
      http://dx.doi.org/10.12988/imf.2013.13018

V. K. Chaubey, R. K. Dwivedi
      On four dimensional semi-C-reducible Landsberg space
      Int. Math. Forum, Vol. 8, 2013, no. 1-4, 191-200
      http://dx.doi.org/10.12988/imf.2013.13019


Journals | Books | Author guidelines